# SDR QXEA2015121600643

- Difficulty date: November 4, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 85328131149
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING CLIP AT AFT SIDE OF FS 116.00 AND STR 24L, UNDER FLOOR LT FUSELAGE HAS POSSIBLE SURFACE CORROSION, MARKED.  DETACHED, DISCOVERED FLOOR SUPPORT AT AFT END TO FOM, BS X 47.975, REF SRM 51-42-05.  REATTACHED FLOOR SUPPORT AT AFT AND FS X 47.975 IAW SRM 51-42-05.  DISCONNECTED WIRE BUNDLE, 2 EA, FROM FLOOR SUPPORT ANGLE TO FOM, STA 47.975 AND 156.00 REF WM 20-12-10.  SECURED WIRE BUNDLES TO FLOOR SUPPORT ANGLE TIE DOWN MOUNT REF WM 20-12-10-201. REMOVED FLOOR SUPPORT ANGLE AT BS X 47.975 TO 234.475 TO FOM PN 85328410.  REF SRM 51-42-05.  INSTALLED FLOOR SUPPORT ANGLE AT FS X 47.975 TO X 234.475 LT IAW SRM 51-42-05.  REMOVED CLEAT, PN 85328131-149 FROM FRAME BS X 116.000, STR 24 REF SRM 51-42-05.  INSTALLED CLEAT, PN 85328131-149, NEW AT FS X 116.0, BS 24P REF SRM 51-42-05 REPAIR-01.  CORROSION FOUND ON CLEAT, PN 85328131-149, NO CORROSION ALLOWED, FOUND OUT OF LIMITS REF SRM 53-20-15 STRUCT IDENT-01 SEE ITEM 4 ABOVE FOR REPLACEMENT.
